Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Late periods. Unprotected sex, taken pill, sex again, coitus interruptus. Solution?

Hi i had unprotected sex with my partner on 15sept and then on 17sept and after that within half and hour i took my emergency i pill..and after that my partner forced to do sex so we had coitus interruptus but i think my periods are delayed coz previously i had them on 4sept but now i don't had my period till 5 oct .plzzzz suggest me solution
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2016
Hello,

First of all, you did unprotected sex close to ovulation day. However, you took emergency pill within 1/2 hr. It will give protection more than 95% against unwanted pregnancy.

Following taking pill, period may be delayed for 1-2 weeks from due date. You must undergo one home pregnancy test if your period is delayed more than 1 week.

Hope it helps. Practice safe sex in future.
Answered: Wed, 9 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor